... subs for amonth and half before i decided that i want to stop. the last few weeks have been doable but i too my last sub on monday and have nothing since, i feel tired, weepy, frail. when will this stop i need to feel normal soon as my head is saying if i take some oxy i ,ll be ok again-shoud i do that as a one off maybe. I'm struggling how long des this last i beg you
Although you weren't on it for an extended period, you will likely feel bad for a few weeks at the least. You didn't mention at what milligram you jumped off on, ideally you should taper down to .25 milligrams and then skip days in between while weaning off of suboxone. You can google the Thomas recipe opiate withdrawal and read the article and get the otc meds and supplements listed or go back on the suboxone and taper off properly. I know you do not feel like walking or doing light exercise but if you can, it will help reboot the neurotransmitter/receptor site system. The reason a person goes into withdrawal in the first place is that the neurotransmitters and receptor sites got damaged from opiate abuse and are no longer working correctly, the suboxone can allow the system to heal but it should be tapered down and the exercise started to help reboot that system. Best of Luck to you, you are in my Prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
Posted 9 May 2010 • 3 answers
Posted 16 Jun 2010 • 4 answers
Posted 23 Jan 2011 • 4 answers
Posted 11 Jun 2011 • 10 answers